# SDR 95ZZZX5759

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N639MA
- Make and model: Mooney M20C
- Aircraft serial: 2893
- Engine: Lyc O360A1D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW11026
- Condition: Cracked
- Location: Rt Half
- Part time: 2,703 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CRANKCASE HALF FROM PARTING SURFACE LOWER NR 3 BOLT HOLE HAS 1 EACH .25 INCH CRACK FROM BOLT HOLE TO PARTING SURFACE, AND 1 EACH 1.850 INCH CRACK FROM BOLT HOLE INTO CASE WEBBING.  SUBMITTER CANNOT DETERMINE THE CAUSE OF CRACK.  NOTE:  THE PROPELLER GOVERNOR OIL LINE AND THE GENERATOR HAD TO BE REMOVED BEFORE THE CRACK AREA WAS VISIBLE.
